Frobenius test exponents for parameter ideals in generalized Cohen-Macaulay local rings

Huneke, Craig, Katzman, Mordechai, Sharp, Rodney Y. et al. (1 more author) (2006) Frobenius test exponents for parameter ideals in generalized Cohen-Macaulay local rings. Journal of Algebra, 305 (1). pp. 516-539. ISSN 0021-8693

Abstract

Metadata

Authors/Creators:
  • Huneke, Craig
  • Katzman, Mordechai
  • Sharp, Rodney Y.
  • Yao, Yongwei
Copyright, Publisher and Additional Information: © 2006 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: commutative Noetherian ring; prime characteristic; Frobenius homomorphism; Frobenius closure; generalized Cohen-Macaulay local ring; unconditioned strong d-sequence; filter-regular sequence; Artinian module; Frobenius skew polynomial ring; local cohomology module
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 18 Nov 2009 12:05
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1016/j.jalgebra.2006.06.036
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jalgebra.2006.06.036

Download

Filename: Katzman5.pdf

Share / Export

Statistics